Accueil > Résultats de la recherche > Suite de la publication

Linear Recurring Sequences Over Zero-Sum skn-Halfrings

Linear recurring sequences over semirings were introduced recently. In this paper, after investigating some properties on zero-sum strongly k-noetherian halfrings (briefly zero-sum SKN-halfrings), we study some properties of families of linear recur- ring sequences over zero-sum SKN-halfrings and relationships between families of linear recurring sequences and theirs annihilators. We also characterize the finitely generated subsemimodules of the S-semimodule of all linear recurring sequences over S.

Auteur(s) : Lamine Ngom, Oumar Diankha and Djiby Sow
Pages : 425–436
Année de publication : 2018
Revue : Southeast Asian Bulletin of Mathematics
N° de volume : 42:
Type : Article
Mise en ligne par : DIANKHA Oumar